A lot of people who have developed very severe side effects after receiving the H1N1 swine flu vaccine do not know what to do. Today we wanted to share the story recently posted by a reader named Dawn. She received the H1N1 swine flu vaccine about a month ago, and since then she has developed asthma (she never had it before) and she has had a severe cough. The following is Dawn's story in her own words: "I received H1N1 vaccination on Dec 3, and I have had a severe cough, and asthma ever since. I have no prior problems with breathing difficulties. I basically am pretty freaked out by this. I am praying it goes away soon. I just want to be able to breath normally again. To be able to laugh without going into ma coughing fit and to be able to exercise again."
So what should Dawn do?
We readily admit that we are not experts in asthma.
We do advise that Dawn should go see a doctor and a natural health expert as quickly as possible.
But what else should she do?
What is your opinion?